# SDR 9903609920

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FORWARD CABIN OVERHEAD EMERGENCY LIGHTS EXTINGUISHED AFTER ONE MINUTE.  REPLACED BATTERIES.  OPERATIONAL CHECK NORMAL.
